Journal article icon

Journal article

From minimal Lagrangian to J-minimal submanifolds: persistence and uniqueness

Abstract:
Given a minimal Lagrangian submanifold L in a negative Kähler–Einstein manifold M, we show that any small Kähler–Einstein perturbation of M induces a deformation of L which is minimal Lagrangian with respect to the new structure. This provides a new source of examples of minimal Lagrangians. More generally, the same is true for the larger class of totally real J-minimal submanifolds in Kähler manifolds with negative definite Ricci curvature.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s40574-018-0183-z

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Balliol College
Role:
Author
ORCID:
0000-0002-0456-4538
Publisher:
Springer Publisher's website
Journal:
Bollettino dell'Unione Matematica Italiana Journal website
Volume:
12
Issue:
1-2
Pages:
63-82
Publication date:
2018-10-31
Acceptance date:
2018-10-23
DOI:
EISSN:
2198-2759
ISSN:
1972-6724
Source identifiers:
956117
Pubs id:
pubs:956117
UUID:
uuid:03f5bc56-748d-4ce0-a7e9-db30f28948de
Local pid:
pubs:956117
Deposit date:
2019-02-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP